# SDR AALA20140527001

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 85,930 hours, 13,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT MOUNTED EMERGENCY ESCAPE LIGHT AT 5B INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR 5B FWD SEAT MOUNTED EMERGENCY ESCAPE.  OPERATIONS CHECKED NORMAL.
